MAUDE Adverse Event Report: REVELLE AESTHETICS, INC. AVELI

REVELLE AESTHETICS, INC. AVELI
Catalog Number AVE001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Local Reaction (2035); Seroma (2069); Fibrosis (3167)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2023 that a patient treated with avéli on (b)(6) 2023 developed a seroma on the buttock and a seroma on the thigh.The seromas were drained by a healthcare provider successfully.Ultrasound confirmed there is no residual fluid.It was also reported that there is a firm lump on the buttock that the patient and physician can palpate but is not visible on the skin surface.The course of action is to have the patient continue to massage the lump and observe whether it gets smaller before considering an injection or other course of action to reduce it.
 
Event or Problem Description
It was reported on may 22, 2023 that a patient treated with avéli on (b)(6) 2023 developed a seroma on the buttock and a seroma on the thigh.The seromas were drained by a healthcare provider successfully.Ultrasound confirmed there is no residual fluid.It was also reported that there is a firm lump on the buttock that the patient and physician can palpate but is not visible on the skin surface.The course of action is to have the patient continue to massage the lump and observe whether it gets smaller before considering an injection or other course of action to reduce it.On 9/22/2023 it was reported that the patient presented with fibrosis in the area of the recurrent seroma.The physician is considering the use of a topical tripeptide/hexapeptide product in combination with cross or transverse friction massage to address the fibrosis.

Brand Name
AVELI
Common Device Name
AVELI
Manufacturer (Section D)
REVELLE AESTHETICS, INC.
2570 w el camino real ste 310
mountain view CA 94040
Manufacturer (Section G)
REVELLE AESTHETICS, INC.
2570 w el camino real ste 310
mountain view CA 94040
Manufacturer Contact
melissa viotti
2570 w el camino real ste 310
mountain view, CA 94040
6504720300
MDR Report Key17135967
Report Number3020889437-2023-00004
Device Sequence Number6021247
Product Code OUP
UDI-Device Identifier00850036790006
UDI-Public0850036790006
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2025
Device Catalogue NumberAVE001
Device Lot Number23030701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient Weight68 KG